MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 45LS; VENTILATOR

BREAS MEDICAL AB VIVO 45LS; VENTILATOR
Model Number 230000
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
Breas ventilator being used in patient home.Therapist reported the ventilator was not producing a disconnection alarm when they visibly noticed that the patient was disconnected from the ventilator.When therapist arrived at the home she disconnected the patient from the vent and found the vent did not alarm.
 
Additional Manufacturer Narrative
Breas contacted the reporter of this event to request the serial number (which was not provided in the initial report) and the device for investigation.The reporter responded on (b)(6) 2025: 'no need to.The breas team knew about the three that we had concerns with.The one was sent back.The other two we could not duplicate the issue.As of right now we have had no other issues.Our team at home healthcare is working with your team with clinical education and any technical support needed.' the reporter did not provide the serial number and advised that no further investigation was required.Breas will close this issue at this time.

Brand Name
VIVO 45LS
Common Device Name
VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlylcke, vastra gotland 43533
SW  43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, vastra gotland 43533
SW   43533
Manufacturer Contact
ramsey lancaster
foretagsvagen 1
molnlycke, vastra gotland 43533
SW   43533
MDR Report Key23292707
Report Number9617566-2025-00019
Device Sequence Number4824269
Product Code NOU
UDI-Device Identifier07321822300004
UDI-Public010732182230000411240629
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number230000
Device Catalogue Number230016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age12 YR
Patient SexFemale
Patient EthnicityNon Hispanic